# SDR 2004F00368

- Difficulty date: July 21, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: T/R Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, INTERMEDIATE/TAIL ROTOR GEAR BOX LIGHT CAME ON DURING TAKEOFF, CIRCUIT BREAKER WAS PULLED, LIGHT WENT OUT, RESET CIRCUIT BREAKER, LIGHT CAME BACK ON.  AIRCRAFT WAS LANDED BACK ON RIGHT AT ST164.  MAINTENANCE REMOVED INTERMEDIATE AND TAIL ROTOR GEAR BOX CHIP DETECTORS, CLEANED AND REINSTALLED, GROUND RAN OPS CHECK WAS GOOD, NO FURTHER DEFECTS NOTED.  (M) ALGA
